# SDR SWIA202158359

- Difficulty date: April 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SILL FORWARD AND AFT HANDRAIL CUPS ( CLEATS ) HAVE CORROSION.     (C-CHECK RO 5/20/2021)    REMOVED CORROSION ON THE PAX DOOR SILL FWD AND AFT HANDRAIL CUPS REF CRJ 200 SRM 51-21-06 FOUND TO BE OUT OF LIMITS. REPLACED THE FWD AND AFT PAX DOOR SILL HANDRAIL CUPS WITH NEW SERVICEABLE CUPS REF CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-13.
